Question About The Pill

2 Replies
Ali - November 9

I stopped taking the pill at the beginning of July. My periods were regular up until this month - I am a week late, had some symptoms for a couple of weeks now the only symptom is minor cramping. Does anyone think this could be pregnancy? If my cycle were to be irregular, wouldn't it be immediately after I stopped taking the pill?

 

wondering - November 9

I am in the same boat. I stopped taking it in August - the first 2 were normal. I missed the one for October and the one for November is supposed to happen today. I have had minor cramping for over a week and other possible signs of pregnancy. Everyone says that it maybe due to going off the pill. But like you said shouldn't things have gone out of whack in the beginning??

 

Ali - November 9

Girl - it's annoying isn't it??? I'm going to the doctor this week to find out what's going on - I really don't want to have my hopes up though! What other kind of sysmptoms were you getting?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?